# SDR 08FDEA04857

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 47,437 hours, 21,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: A5797130100600
- Part serial: VB1062
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP UPPER SURFACE HAS 9 INCH GOUGE APPROX .020 IN DEEP LOCATED 54   INCHES FROM OTBD END AND 21 INCHES FROM T/E.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW EA 6-5750-124167, RELEASE DATE4 NOVEMBER, 2008.
